# SDR 97UAL900290

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9040U
- Make and model: Boeing 737222
- Aircraft serial: 19078
- Engine: Pwa JT8D7B
- System (JASC): 2120 · Air Distribution System
- Part: Air Distrbution
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING LIKE ODOR IN COCKPIT, POSSIBLY COMING FROM UNDER GLARESHIELD.  ACCOMPLISHED INSPECTION OF ENTIRE COCKPIT AREA, FOUND ALL TO BE NORMAL.  FOUND NO CIRCUIT BREAKERS POPPED AND ALL LIGHTING AND INSTRUMENTS NORMAL.  RAN PACKS OFF OF APU.  ALL OPERATION FOUND NORMAL.
